MathSciNet Relay Station
MathSciNet bibliographic data
MR585926 (82b:12011) 12A90 (14K10)
Madan, Manohar L.; Madden, Daniel J. On the theory of congruence function fields. Comm. Algebra 8 (1980), no. 17, 1687–1697.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement